# SDR FDEA202508161457

- Difficulty date: August 16, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N522FE
- Make and model: Doug MD-11F
- Aircraft serial: 48476
- Aircraft time: 92,612 hours, 18,633 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: ACA37961
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HIGH FREQUENCY EDDY CURRENT INSPECTION ON THE LEFT HAND NOSE LANDING   GEAR TRUNNION LONGERON SURFACE FOUND CRACK INDICATION APPROXIMATELY 0.25 INCH IN   LENGTH AT STATION 583 X=24.  LEFT HAND NOSE LANDING GEAR TRUNNION CRACKED LONGERON STATION 583 X=24 REMOVED   AND REPLACED AS PER MD-11 SRM 51-35-01-0G WITH FABRICATED LONGERON AS PER DOUGLAS   DRAWING ACA3796 REVISION A. REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
